# SDR GUUA94527041809A

- Difficulty date: April 18, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 28,208 hours, 33,645 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT ELEVATOR OTBD HINGE BLOCK SHOWING SIGNS OF EXFOLIATION. REPLACED LT ELEVATOR.
